My bf is fed up with being there emotionaly with "My whole Crisis thing"? I guess with coming off my antidepressants for anxiety I have been having all these different emotions, takes me longer to logical think of things, I poured water on my finance's head because he said I was being a dumb ass and kinda head-butted him out of frustration. My Aunt is now saying my kids should be supervised with me. I have never hit my kids and never abandoned them. My bf is leaving for school soon. These last few days he hasn't been showing the willingness to spend any time. I feel because of how I been, I have pushed him away. He has even told me that he's fed up with me and done trying. I don't feel the love from him and that's been making me feel depressed. What should I do? I'm already gonna be seeing a Doc If need medication again. I hate the idea, I wanna be strong without it. Since I have been off my meds, my anxiety is okay. I think I have become moderately depressed. What should I do?Answer Question
Asked by Anonymous at 2:34 AM on Mar. 30, 2011 in Health
See your doctor, just cause you need help for a while with medication does not make you less strong! The anxiety maybe gone but the depression needs dealt with. Other people like family and friends maybe seeing changes in your behavior that you do not. Be very honest to your doctor so that he/ she can give you what you need. As for your friend since he is leaving,so that you don't feel so bad, just explain what your going through and that your going to get help with it and apologize for what you may have said to upset him. I'd leave it at that, don't argue, you don't want to lose the friendship indefinitely! Do what you have to do, to make this better for you and the people you care about. If your doctor feels you need to take something to help you out then don't feel bad about it, know your doing what it takes to make life better for yourself and someday you may not need it anymore. Good luck and hang in there!
Answer by anichols1 at 6:01 AM on Mar. 30, 2011
Answer by SusanTheWriter at 9:34 AM on Mar. 30, 2011